# SDR F3LA200700107

- Difficulty date: April 25, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FWD SPLICE OF R2 DOOR SILL HAD TWO DOUBLE DRILLED HOLES, ONE COMPLETELY THROUGH THE FWD FLOORBEAM.  REPLACED DAMAGED FLOORBEAM IAW SRM 51-42-11.
